999 Children's Paracetamol Huang Namin Granules Sweet Orange Flavor, 6g x 10 Bags
SKU: B-CPHNGSOF-6G10BAGS
$ 8.99
Shipping calculated at checkout.
We have run out of stock for this item.
Winter appears to be upon us, and getting a cold is no surprise given. Be Prepared especially with your kids! Have this Children's Paracetamol Huang Namin Granules in Sweet Orange Flavor
DO YOU KNOW THAT: Warm liquids are recommended as a traditional Chinese treatment for colds. If your symptoms are more "wind-cold," include ginger, cinnamon, green onion, and garlic in your diet. Drink plenty of peppermint tea and eat cooling fruits like oranges and other citrus fruits if your symptoms are more "wind-heat." In both circumstances, avoid dairy, sugars/sweets, and fatty or fried foods.
• This product comes with 6 grams of each Children's Paracetamol Huang Namin Granules Sweet Orange Flavor consists of 10 bags per box!
• It is effective in treating fever induced by the common cold and influenza in children, as well as headache, sore limbs, sneezing, runny nose, stuffy nose, sore throat, and other symptoms.
• It is light yellow to yellow or white, or any combination of those colors.
Yellow-orange particles, with a sweet and somewhat bitter taste.
• This product was imported directly from China!
NOTE:
This product is a compound preparation, each bag contains acetyl phenol 125 mg, Malaysian chlorphenamine 0.5 mg, artificial cattle 5 mg of yellow. The auxiliary materials are: sucrose, flavors.
INGREDIENTS:
Acetaminophen 200mg in 90g, Chlorpheniramine Maleate 4mg in 90g
ADVERSE REACTION:
Sometimes there are mild dizziness, fatigue, nausea, upper abdomen discomfort, lack of appetite and rash, you can restore it yourself.
ENTRY:
Severe liver and kidney dysfunction is banned.
PRECAUTION:
Avoid the use of the same or similar activity ingredients anti -cold medicine
DO YOU KNOW THAT: Warm liquids are recommended as a traditional Chinese treatment for colds. If your symptoms are more "wind-cold," include ginger, cinnamon, green onion, and garlic in your diet. Drink plenty of peppermint tea and eat cooling fruits like oranges and other citrus fruits if your symptoms are more "wind-heat." In both circumstances, avoid dairy, sugars/sweets, and fatty or fried foods.
• This product comes with 6 grams of each Children's Paracetamol Huang Namin Granules Sweet Orange Flavor consists of 10 bags per box!
• It is effective in treating fever induced by the common cold and influenza in children, as well as headache, sore limbs, sneezing, runny nose, stuffy nose, sore throat, and other symptoms.
• It is light yellow to yellow or white, or any combination of those colors.
Yellow-orange particles, with a sweet and somewhat bitter taste.
• This product was imported directly from China!
NOTE:
This product is a compound preparation, each bag contains acetyl phenol 125 mg, Malaysian chlorphenamine 0.5 mg, artificial cattle 5 mg of yellow. The auxiliary materials are: sucrose, flavors.
INGREDIENTS:
Acetaminophen 200mg in 90g, Chlorpheniramine Maleate 4mg in 90g
ADVERSE REACTION:
Sometimes there are mild dizziness, fatigue, nausea, upper abdomen discomfort, lack of appetite and rash, you can restore it yourself.
ENTRY:
Severe liver and kidney dysfunction is banned.
PRECAUTION:
Avoid the use of the same or similar activity ingredients anti -cold medicine
DISCLAIMER
Product descriptions on our website and app are for informational purposes only. For more info, please visit here.